How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Neurology
Satisfied Customers: 44796
Experience:  Experienced physician in Neurology
41363181
Type Your Neurology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My wife is in a wheelchair and is slowly loosing the use of

Customer Question

My wife is in a wheelchair and is slowly loosing the use of her hands, which is important to eating without help. Is all this due to hydrocephalus, or does she have other problems.
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidhydrocephalus in the brain with more and more fluid in the brain can be due to shrinking of the brain tissue (brain atrophy) or from blockage of the CSF cerebral spinal fluid flow in the brain.ask her doctors if she has CNS or brain atrophy seen on her brain scans.ask if there is a blockage of the CSF flow in the brain causing hydrocephalusshe might need to consult with neurology and and get a spinal tap to check on the fluid around her brain.if she is having dementia, she might benefit from medications like Namanda or Aracept which are used to help Alzheimers patients.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com

Related Neurology Questions